Bulletin of the American Mathematical Society

Cyclic relations in point set theory

E. C. Stopher, Jr.

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 43, Number 10 (1937), 686-694.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183500027

Mathematical Reviews number (MathSciNet)
MR1563618

Zentralblatt MATH identifier
0018.05501

Citation

Stopher, E. C. Cyclic relations in point set theory. Bull. Amer. Math. Soc. 43 (1937), no. 10, 686--694. https://projecteuclid.org/euclid.bams/1183500027


Export citation

See also

  • This work is cited by: E. C. Stopher. Point set operators and their interrelations. Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 758--762.